Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J.L. Bueso, P. Jara and A. Verschoren
Title: Compatibility, stability and sheaves
Additional book information: Pure and Appl. Math., vol. 185, Marcel Dekker, New York, 1995, xiv + 265 pp., ISBN 0-8247-9589-X, $125.00$

References [Enhancements On Off] (What's this?)

  • Pierre Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323–448 (French). MR 232821
  • Jonathan S. Golan, Localization of noncommutative rings, Marcel Dekker, Inc., New York, 1975. Pure and Applied Mathematics, No. 30. MR 0366961
  • Jonathan S. Golan, Torsion theories, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 29, Longman Scientific & Technical, Harlow; John Wiley & Sons, Inc., New York, 1986. MR 880019
  • Alfred Doneddu, Anneaux polynômiaux à deux variables, Rend. Circ. Mat. Palermo (2) 28 (1979), no. 1, 80–90 (French, with English summary). MR 564553, DOI
  • A. V. Jategaonkar, Localization in Noetherian rings, London Mathematical Society Lecture Note Series, vol. 98, Cambridge University Press, Cambridge, 1986. MR 839644
  • Eben Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511–528. MR 99360
  • Hideyuki Matsumura, Commutative ring theory, Cambridge Studies in Advanced Mathematics, vol. 8, Cambridge University Press, Cambridge, 1986. Translated from the Japanese by M. Reid. MR 879273
  • B. Stenstrom, Rings of Quotients, Springer-Verlag, New York, 1975.

Review Information:

Reviewer: Jay Shapiro
Affiliation: George Mason University
Journal: Bull. Amer. Math. Soc. 33 (1996), 121-124
Review copyright: © Copyright 1996 American Mathematical Society